# SDR SWI2025F00695

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N168SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000617
- Aircraft time: 21,315 hours, 12,885 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR CLIP FR85 STR 28R. (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
